MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD CARELINK SMARTSYNC; ANALYZER, PACEMAKER GENERATOR FUNCTION

PLEXUS MANUFACTURING SDN. BHD CARELINK SMARTSYNC; ANALYZER, PACEMAKER GENERATOR FUNCTION
Model Number 24970A
Medical Device Problem Code Computer Operating System Problem (2898)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the programmer was freezing up during use.The programmer was returned for service.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product analysis: manufacturer's analysis confirmed the customer comment that the programmer was freezing up during use.It appeared that the base station analyzer die-stack experienced a power on reset that caused an analyzer electrical reset error.Use conditions were identified that are known to cause this issue.It was likely the unit experienced a power on reset, due to electrocautery while the base was sitting on a metal surface.The prorgrammer was returned to service.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
CARELINK SMARTSYNC
Common Device Name
ANALYZER, PACEMAKER GENERATOR FUNCTION
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key6920270
Report Number3004593495-2017-00520
Device Sequence Number13629616
Product Code DTC
UDI-Device Identifier00643169868540
UDI-Public00643169868540
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K163008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24970A
Device Catalogue Number24970A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2017
Initial Date Received by Manufacturer 07/27/2017
Supplement Date Received by Manufacturer10/30/2017
04/09/2018
Initial Report FDA Received Date10/06/2017
Supplement Report FDA Received Date12/07/2017
04/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1